# SDR NWAA073283274

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 50,771 hours, 22,590 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Punctured
- Location: Cargo Door
- Part time: 50,771 hours, 22,590 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND PUNCTURE IN FORWARD CARGO DOOR INNER SKIN.  REPAIRED  PER EA 32-210218 SECTION I SECTION II OF EA 32-210218 TO BE ACCOMPLISHED WITHIN 180 DAYS.
